# SDR DL76G991245

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT SIDE CABIN EMERGENCY PATH LIGHTS WOULD NOT EXTINGUISH.  REPLACED BATTERY RACK ASSY AND BATTERIES FOR FWD LEFT.
